# SDR UPS03840082

- Difficulty date: December 30, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  R2 AFT SERVICE DOOR HAS CRACK INDICATION AT LOWER AFT CORNER FOUND BY RADIOGRAPHIC INSPECTION.  REMOVED AND ROUTED OUT CRACK IN DOOR PAN.  FABBED REPAIR IAW DC8 SRM 53-2-0 AND DAC DWG 5772789.  REINSTALLED DOOR PAN STOPS, AND GUIDES IAW DC8 SRM 51-1-21 AND 51-3-0.
